Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

The action of the Frobenius map on rank $2$ vector bundles in characteristic $2$


Authors: Y. Laszlo and C. Pauly
Journal: J. Algebraic Geom. 11 (2002), 219-243
DOI: https://doi.org/10.1090/S1056-3911-01-00310-1
Published electronically: November 27, 2001
MathSciNet review: 1874113
Full-text PDF

Abstract | References | Additional Information

Abstract: We compute the rational morphism of ``inverse image by Frobenius'' acting on the coarse moduli space of semi-stable rank $2$ bundles of trivial determinant over an ordinary genus curve in characteristic $2$.


References [Enhancements On Off] (What's this?)

  • [B] A. Beauville: Fibrés de rang 2 sur une courbe, fibrés déterminant et fonctions thêta II, Bull. Soc. Math. France 119 (1991), 259-291
  • [E] T. Ekedahl: The action of monodromy on torsion points of Jacobians. Arithmetic algebraic geometry (Texel, 1989), 41-49 Birkhäuser Boston, Boston, MA, 1991
  • [F] G. Faltings: Semistable vector bundles on Mumford curves, Inv. Math. 74(2) (1983), 199-212
  • [G] D. Giesecker: Stable vector bundles and the Frobenius morphism, Ann. Sci. Ecole Norm. Sup. (4), 6 (1973), 95-101
  • [H] R.W.H. Hudson: Kummer's Quartic Surface, Cambridge 1905, modern edition, Cambridge University Press, 1990
  • [JX] K. Joshi, E.Z. Xia: Moduli of Vector Bundles on Curves in Positive Characteristic, Compositio Math. 122 (2000), 315-321
  • [K] N. Katz: Nilpotent connections and the monodromy theorem: Applications of a result of Turrittin. Inst. Hautes Etudes Sci. Publ. Math. 39 (1970), 175-232
  • [Ke1] G. Kempf: Abelian Integrals, Monograf. Inst. Math. 13, Univ. Nac. Autónoma Mexico, Mexico City (1983)
  • [Ke2] G. Kempf: Multiplication over Abelian Varieties, Amer. J. Math. 110 (1988), 765-773
  • [LB] H. Lange, C. Birkenhake: Complex abelian varieties, Grundlehren der Mathematischen Wissenschaften 302, Springer-Verlag, Berlin, 1992
  • [LS] H. Lange, U. Stuhler: Vektorbündel auf Kurven und Darstellungen der algebraischen Fundamentalgruppe, Math. Z. 156 (1) (1977), 73-83
  • [MR] V.B. Metha, T.R. Ramadas: Moduli of vector bundles, Frobenius splitting and invariant theory, Ann. of Math. (2) 144 (1996), 269-313
  • [Mi] Y. Miyaoka: The Chern Classes and Kodaira Dimension of a Minimal Variety, Adv. Studies in Pure Math. 10 (1987), 449-476
  • [Mu1] D. Mumford: On the equations defining Abelian Varieties. I., Invent. Math. 1 (1966), 287-354
  • [Mu2] D. Mumford: Abelian Varieties, Tata Institute of Fundamental Research Studies in Mathematics, No. 5, Bombay, 1970
  • [NR] M.S. Narasimhan, S. Ramanan: Moduli of vector bundles on a compact Riemann surface, Ann. of Math. 89 (2) (1969), 14-51
  • [O] T. Oda: Vector bundles on an elliptic curve, Nagoya Math. J. 43 (1971)
  • [R] M. Raynaud: Sections des fibrés vectoriels sur une courbe, Bull. Soc. Math. France 110 (1) (1982), 103-125
  • [Sek] T. Sekiguchi: On projective normality of Abelian Varieties. II. J. Math. Soc. Japan 29 (4) (1977), 709-727
  • [Ses] C.S. Seshadri: Geometric reductivity over arbitrary base, Advances in Math. 26 (1977), 225-274
  • [S] N.I. Shepherd-Barron: Semi-stability and reduction mod $p$, Topology 37 (3) (1998), 659-6643


Additional Information

Y. Laszlo
Affiliation: Institut de Mathématiques de Jussieu, Université Paris VI, Case 82, Analyse Algébrique, UMR 7586, 4, place Jussieu, 75252 Paris Cedex 05 France
Email: laszlo@math.jussieu.fr

C. Pauly
Affiliation: Laboratoire J.-A. Dieudonné, Université de Nice Sophia Antipolis, Parc Valrose, 06108 Nice Cedex 02 France
Email: pauly@math.unice.fr

DOI: https://doi.org/10.1090/S1056-3911-01-00310-1
Received by editor(s): May 16, 2000
Published electronically: November 27, 2001

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website